Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

A characterisation of lipschitz classes on finite dimensional groups

Bloom, W.R. (1976) A characterisation of lipschitz classes on finite dimensional groups. Proceedings of the American Mathematical Society, 59 (2). pp. 297-304.

Link to Published Version:
*Subscription may be required


An analogue of a theorem of S.N. Bernstein is developed for certain metric locally compact abelian groups. This together with a corresponding Jackson-type theorem, gives a characterisation in terms of their Fourier transforms of the Lipschitz functions defined on a compact abelian group with finite topological dimension.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: American Mathematical Society
Copyright: 1976 American Mathematical Society
Item Control Page Item Control Page